Journal article icon

Journal article

An asymptotic model for elastoplasticity

Abstract:
This paper describes the asymptotic analysis of a model for one-dimensional elastoplastic compression at high stress. We identify a new wave phenomenon that can occur when a singular asymptotic limit reduces the order of a nonlinear hyperbolic system.
Publication status:
Published
Peer review status:
Peer reviewed

Actions


Access Document


Files:
Publisher copy:
10.1007/s10665-012-9604-7

Authors


More by this author
Institution:
University of Oxford
Division:
MPLS
Department:
Mathematical Institute
Role:
Author
More by this author
Institution:
University of Oxford
Division:
MPLS
Department:
Mathematical Institute
Role:
Author
More by this author
Institution:
University of Oxford
Division:
MPLS
Department:
Mathematical Institute
Role:
Author
More from this funder
Name:
Leverhulme Trust
Funding agency for:
Ockendon, J
Publisher:
Springer Netherlands
Journal:
Journal of Engineering Mathematics More from this journal
Volume:
84
Issue:
1
Pages:
57-71
Publication date:
2014-02-01
DOI:
EISSN:
1573-2703
ISSN:
0022-0833
Keywords:
Pubs id:
pubs:457389
UUID:
uuid:a7495708-13ba-4f0c-8300-c2bf5eaacb8a
Local pid:
pubs:457389
Source identifiers:
457389
Deposit date:
2015-10-26

Terms of use


Views and Downloads






If you are the owner of this record, you can report an update to it here: Report update to this record

TO TOP